# SDR FDEA201710032837

- Difficulty date: October 3, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 79,230 hours, 20,007 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE TELESCOPIC DUCT CUTOUT, REPAIR DOUBLER, LOWER SURFACE FOUND GOUGED AT XOS 482.   THE REPAIR DOUBLER WAS REMOVED IAW SRM 51-31-01-0G. A NEW REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 57-40-01-2R, FIGURE 201, REPAIR 10. THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
